# SDR WX0A2021061473736

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 60,042 hours, 24,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 882202
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG BATT FIN 11WL FAILED CAP TEST / REMOVED AND REPLACED EMERG BATT FIN 11WL IAW A320 33-51-38 OPS CHECK GOOD"
